Vladimir Sobolev ; Elena Shchepakina - Canards, canard cascades and black swans

arima:1993 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, September 24, 2015, Volume 20 - 2015 - Special issue - Colloquium in Honor of Éric Benoît - https://doi.org/10.46298/arima.1993
Canards, canard cascades and black swans

Authors: Vladimir Sobolev ; Elena Shchepakina

The paper is devoted to the investigation of the slow integral manifolds of variable stability. The existence of non periodic canards, canard cascades and black swans is stated. The theoretical developments are illustrated by several examples.


Volume: Volume 20 - 2015 - Special issue - Colloquium in Honor of Éric Benoît
Published on: September 24, 2015
Submitted on: March 10, 2015
Keywords: Invariant manifold, stability, canard cascade, black swan,Variété invariante, stabilité, canard, cascade de canards, cygne noir,[INFO] Computer Science [cs],[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 59 times.
This article's PDF has been downloaded 274 times.